# SDR DL777990792

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cockpit
- Component: 285W02181
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

FAA SIMULATION, BOTH AUTO CABIN PRESSURE CONTROLLERS INOP.  CHANGED CARD A1 (M23117A1) BAD FAA SIMULATION COMPLETE.
